# SDR C2XA10IA321

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 12,361 hours, 6,730 cycles
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Condition: Malfunctioned
- Location: Lavatory Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAE - FLIGHT 2622, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL COMING FROM THE LAV SINK.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE DRAIN HEATER ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE RESET THE DRAIN HEATER CIRCUIT BREAKER INSPECTED THE LAV SINK AREA AND POTABLE WATER SYSTEM, VERIFIED OPERATION OF THE HEATED NIPPLES, COULD NOT DUPLICATE ANY BURNING ODOR, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
